Skip to Main content Skip to Navigation
Journal articles

Approximate Verification of the Symbolic Dynamics of Markov Chains

Document type :
Journal articles
Complete list of metadata

Cited literature [41 references]  Display  Hide  Download

https://hal.inria.fr/hal-00920793
Contributor : Blaise Genest <>
Submitted on : Sunday, October 18, 2015 - 5:28:23 PM
Last modification on : Tuesday, December 8, 2020 - 9:46:31 AM
Long-term archiving on: : Thursday, April 27, 2017 - 6:36:40 AM

File

AAGT15.pdf
Files produced by the author(s)

Identifiers

Citation

Manindra Agrawal, Sundararaman Akshay, Blaise Genest, P.S. Thiagarajan. Approximate Verification of the Symbolic Dynamics of Markov Chains. Journal of the ACM (JACM), Association for Computing Machinery, 2015, 62 (1), pp.34-65. ⟨10.1145/2629417⟩. ⟨hal-00920793⟩

Share

Metrics

Record views

537

Files downloads

391